DOI 10.1007/s00262-020-02815-1
Pembrolizumab-induced immune-mediated fatal colitis with concurrent giardia infection.
Аннотация
Advancements in medicine have enabled the use of monoclonal antibodies in the field of oncology. However, the new adverse effects of immunotherapeutic agents are still being reported. We present the first case of pembrolizumab-induced fatal colitis with concurrent Giardia infection in a patient with metastatic ovarian cancer. A 47-year-old woman with metastatic ovarian cancer who was being treated with pembrolizumab admitted to our clinic complaining of persisting bloody diarrhoea. Her stool antigen test was positive for Giardia. The patient received metronidazole. A colonoscopy with mucosal biopsy was performed upon no clinical or laboratory improvement. Colonoscopy detected deep exudative ulcers in sigmoid colon and rectum. The cytopathological evaluation revealed immune-mediated ischemic colitis. The treatment was rearranged with methylprednisolone. Upon an increase in bloody diarrhoea frequency and C-reactive protein levels, infliximab was started. However, the patient became refractory to infliximab therapy after the second dose and was deceased due to septic shock.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.